# SDR AALA201801229020

- Difficulty date: January 18, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737823
- Aircraft serial: 31244
- Aircraft time: 5,260 hours, 2,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT NEXT TO RIGHT FORWARD DOOR HAS EXIT LIGHT LENS MISSING. REPLACED EMERGENCY PROXIMITY EXIT LIGHT ASSEMBLY AT 1R PER 33-51-14.
